# SDR EVCA03312023

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N911AE
- Make and model: Bell 407
- Aircraft serial: 53785
- Aircraft time: 5,550 hours, 21,284 cycles
- Engine: Allsn 250C47B
- Engine time: 2,991 hours, 7,700 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Packing
- Part number: MS29513222
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUEL SMELL IN AIRCRAFT CABIN. IDENTIFIED PREFORMED PACKING TORN AT FORWARD TO AFT FUEL CELL INTERCONNECT FITTING P/N 407-062-017-101. REPLACED PREFORMED PACKING P/N MS29513-222. LEAK CHECK GOOD, NO DEFECTS NOTED.
